Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


# Title Authors Journal Year
41 Truncated spectral regularization for an Ill-Posed Non-linear Parabolic Problem Ajoy Jana, M Thamban Nair Czechoslovak Mathematical Journal

Page: 23 DOI:10.21136/CMJ.2019.0435-17

42 The mechanism of long-wave instability in a shear-thinning film flow on a porous substra Séverine Millet, R. Usha, Valéry Botton, Francois Rousset Acta Mechanica

DOI:will appear soon

43 Hilbert series of binomial edge ideals Arvind Kumar and Rajib Sarkar Communications in Algebra

Volume: 47 (2019), no. 9 Page: 3830--3841 DOI:

44 A note on coarse bimodules Jon Bannon, Panchugopal Bikram, Kunal Mukherjee J. Math. Anal. Appl.

Volume: 475 Page: 1404-14015 DOI:

45 Watson-Crick Jumping Finite Automata K.Mahalingam, R.Rama and Ujjwal Kumar Mishra TAMC

46 On Noncommutative Joinings Jon Bannon, Jan Cameron, Kunal Mukherjee Int. Math. Res. Not. (IMRN)

Volume: 15 Page: 4734-4779 DOI:10.1093/imrn/rnx024

2018 (Advanced Access 2017)
47 Regularity of powers of bipartite graphs Jayanthan, A. V. and Narayanan, N. and Selvaraja, S. J. Algebraic Combin.

Volume: 47 Page: 17–38 DOI:10.1007/s10801-017-0767-1

48 Evolutionary stability of polymorphic population states in continuous games Hingu, Dharini and Mallikarjuna Rao, K. S. and Shaiju, A. J. Dyn. Games Appl.

Volume: 8 Page: 141-156 DOI:10.1007/s13235-016-0207-1

49 On the generalized Hardy-Rellich inequalities Anoop, T.V. and Das, Ujjal and Sarkar, Abhishek Proceedings of the Royal Society of Edinburgh: Section A Mathematics

Page: 1-23 DOI:10.1017/prm.2018.128

50 Palindromic Properties of Two-Dimensional Fibonacci Words Kalpana M, Sivasankar M, Krithivasan K Romanian Journal of Information Science and Technology

Volume: 21(3) Page: 267-277